# SDR UALA2011030201024

- Difficulty date: February 28, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 40,974 hours, 16,160 cycles
- Engine: Iae V2522A5
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 766219
- Part serial: W0575
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENG OIL LEAKING OUT BOTTOM OF ENGINE. ENG OIL LEAK DUE TO NR 1 ENG IDG FAILURE. IDG HAS BEEN REPLACED. OPS NORMAL.
